# SDR SWIA2019011545444

- Difficulty date: January 11, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 36,105 hours, 31,554 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON BRINGING GEAR HANDLE UP GEAR DID NOT RETRACT. PARKING BRAKE SOV AND INBOARD ANTISKID CAUTION ILLUMINATED. COMPLIED WITH QRH. RETURNED TO FIELD. (FLT 4042) CLOSED REMOVED AND REPLACED THE LANDING GEAR LEVER ASSY IAW AMM. ALL OPS CHECKS GOOD. JACKED THE AIRCRAFT AND PERFORMED GEAR EXTENSION AND RETRACTION TEST IAW AMM.
